The Michigan Mathematical Journal

Mazur manifolds.

Selman Akbulut and Robion Kirby

Full-text: Open access

Article information

Source
Michigan Math. J., Volume 26, Issue 3 (1979), 259-284.

Dates
First available in Project Euclid: 10 August 2002

Permanent link to this document
https://projecteuclid.org/euclid.mmj/1029002261

Digital Object Identifier
doi:10.1307/mmj/1029002261

Mathematical Reviews number (MathSciNet)
MR544597

Zentralblatt MATH identifier
0443.57011

Subjects
Primary: 57M25: Knots and links in $S^3$ {For higher dimensions, see 57Q45}
Secondary: 57R65: Surgery and handlebodies

Citation

Akbulut, Selman; Kirby, Robion. Mazur manifolds. Michigan Math. J. 26 (1979), no. 3, 259--284. doi:10.1307/mmj/1029002261. https://projecteuclid.org/euclid.mmj/1029002261


Export citation